# SDR USA09021690342

- Difficulty date: February 14, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL-FLASHLIGHT "A" F/A JUMP SEAT NEEDS NEW BATTERY.  REMOVED AND REPLACED BATTERY AND SAFETY STRAP.  OPS CHECK WAS GOOD.  (K)
